# SDR YENA2024081201112

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 78,299 hours, 29,010 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: G4000VSVA03
- Part serial: AAG17641
- Condition: Failed
- Location: Vsv
- Part time: 19,864 hours, 7,460 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT#2066, RSW-JFK .' (AIRCRAFT DIVERTED TO JFK) 'ENG 2 STALL ECAM AT FL350, AFTER REDUCING THURST AND FOLLOWING QRH PROCEDURE STALL INDICATIONS STOPPED; REMOVED AND REPLACED #2 ENG VSV ACTUATOR IAW AMM 75-32-41. REF L.O 4046951 ITEM 2 (ACCOMPLISHED REMOVED AND REPLACED OF ENG 2 VSV ACTUATOR IAW AMM 75-32-41. LEAK CHECK AND HIGH POWER RUN STILL REQ. ( REF LP 4046952 1 (ACCOMPLISHED LEAK CHECK OF #2 ENG VSV REF AMM 75-32-41 NO LEAKS NOTED) AND 2 (PERFORMED HIGH POWER ASSURANCE TEST REF AMM 75-32-41 & 71-00-00 NO DEFECTS NOTED. ) FOR LEAK AND RUN) ) ; NO DEFECTS NOTED HIGH POWER ASSURANCE TEST ACCOMPLISHED NO DEFECTS NOTED REF AMM 71-00-00.'
